Non linear perturbations of isometries
Colloque en l'honneur de Laurent Schwartz - Volume 1, Astérisque, no. 131 (1985), p. 357-371
@incollection{AST_1985__131__357_0,
     author = {Lindenstrauss, Joram and Szankowski, Andrzej},
     title = {Non linear perturbations of isometries},
     booktitle = {Colloque en l'honneur de Laurent Schwartz - Volume 1},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {131},
     year = {1985},
     pages = {357-371},
     zbl = {0585.47007},
     mrnumber = {816754},
     language = {en},
     url = {http://www.numdam.org/item/AST_1985__131__357_0}
}
Lindenstrauss, Joram; Szankowski, Andrzej. Non linear perturbations of isometries, in Colloque en l'honneur de Laurent Schwartz - Volume 1, Astérisque, no. 131 (1985), pp. 357-371. http://www.numdam.org/item/AST_1985__131__357_0/

[1] J. Gevirtz, Stability of isometries on Banach spaces, Proc.Amer.Math. Soc. (to appear). | MR 718987 | Zbl 0561.46012

[2] P. Gruber, Stability of isometries, Trans. Amer. Math. Soc. 245 (1978), 263-277. | Article | MR 511409 | Zbl 0393.41020

[3] D. M. Hyers and S. M. Ulam, On approximate isometries, Bull.Amer.Math.Soc. 51 (1945), 288-292. | Article | MR 13219 | Zbl 0060.26404

[4] S. Mazur et S. Ulam, Sur les transformations isometriques d'espaces vectoriels normes, Comptes Rendus Acad.Sci, Paris 194 (1932), 946-948. | JFM 58.0423.01 | Zbl 0004.02103

[5] A. Vogt, Maps which preserve equality of distance, Studia Math. 45 (1973), 43-48. | Article | MR 333676 | Zbl 0222.46015